# SDR QXEA200800301

- Difficulty date: March 13, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 16,313 hours, 16,318 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 - THE ANGLE ATTACHED TO FRAME X6.00 AT STR 25S/L IS CORRODED (BELOW DOOR SILL).  DRILLED OUT RIVETS SECURING FWD SCUPPER AND REMOVED SCUPPER.  DRILLED OUT RIVETS SECURING ANGLE TO AIRFRAME AND REMOVED ANGLE REF SRM 53-20-23 FIG 1, SHEET 3, ITEM 34.  FABRICATED NEW ATTACH ANGLE, ALODINED, PRIMED, PAINTED AND INSTALLED WITH RIVETS PER SRM 51-42-05.  INSTALLED REMAINING LOCK FASTENER, REF Q-400 SRM 51-40-15.
